Suivre
Raluca Balan
Raluca Balan
Adresse e-mail validée de uottawa.ca - Page d'accueil
Titre
Citée par
Citée par
Année
Asymptotic results with generalized estimating equations for longitudinal data
RM Balan, I Schiopu-Kratina
662005
The stochastic heat equation with a fractional-colored noise: existence of the solution
R Balan, C Tudor
arXiv preprint math/0703088, 2007
652007
The stochastic wave equation with fractional noise: A random field approach
RM Balan, CA Tudor
Stochastic processes and their applications 120 (12), 2468-2494, 2010
602010
Intermittency for the wave and heat equations with fractional noise in time
RM Balan, D Conus
542016
Stochastic heat equation with multiplicative fractional-colored noise
RM Balan, CA Tudor
Journal of Theoretical Probability 23 (3), 834-870, 2010
542010
SPDEs with affine multiplicative fractional noise in space with index
R Balan, M Jolis, L Quer-Sardanyons
522015
The stochastic wave equation with multiplicative fractional noise: a Malliavin calculus approach
RM Balan
Potential Analysis 36 (1), 1-34, 2012
322012
Parabolic Anderson model with space-time homogeneous Gaussian noise and rough initial condition
RM Balan, L Chen
Journal of Theoretical Probability 31, 2216-2265, 2018
262018
A note on intermittency for the fractional heat equation
RM Balan, D Conus
Statistics & Probability Letters 95, 6-14, 2014
252014
SPDEs with [alpha]-stable levy noise: a random field approach
RM Balan
International Journal of Stochastic Analysis 2014, 2014
242014
Functional convergence of linear processes with heavy-tailed innovations
R Balan, A Jakubowski, S Louhichi
Journal of Theoretical Probability 29 (2), 491-526, 2016
232016
Intermittency for the hyperbolic Anderson model with rough noise in space
RM Balan, M Jolis, L Quer-Sardanyons
Stochastic Processes and their Applications 127 (7), 2316-2338, 2017
202017
Hyperbolic Anderson Model with space-time homogeneous Gaussian noise
RM Balan, J Song
arXiv preprint arXiv:1602.07004, 2016
202016
A strong invariance principle for associated random fields
RM Balan
202005
A Markov property for set-indexed processes
RM Balan, BG Ivanoff
Journal of Theoretical Probability 15, 553-588, 2002
192002
Linear SPDEs driven by stationary random distributions
RM Balan
Journal of Fourier Analysis and Applications 18 (6), 1113-1145, 2012
172012
Integration with respect to Lévy colored noise, with applications to SPDEs
RM Balan
Stochastics An International Journal of Probability and Stochastic Processes …, 2015
152015
Convergence of point processes with weakly dependent points
RM Balan, S Louhichi
Journal of Theoretical Probability 22, 955-982, 2009
152009
The hyperbolic Anderson model: Moment estimates of the Malliavin derivatives and applications
RM Balan, D Nualart, L Quer-Sardanyons, G Zheng
Stochastics and Partial Differential Equations: Analysis and Computations 10 …, 2022
142022
Exact asymptotics of the stochastic wave equation with time-independent noise
RM Balan, L Chen, X Chen
Annales de l'Institut Henri Poincare (B) Probabilites et statistiques 58 (3 …, 2022
142022
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20